MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; COMPRESSOR,NEBULIZER,AEROMIST, ADLT MASK

MEDLINE INDUSTRIES, LP MEDLINE; COMPRESSOR,NEBULIZER,AEROMIST, ADLT MASK
Catalog Number HCS70004ADLT
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that it will not turn on and mentioned unsure if the unit overheated.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that it will not turn on and mentioned unsure if the unit overheated.

Brand Name
MEDLINE
Common Device Name
COMPRESSOR,NEBULIZER,AEROMIST, ADLT MASK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
moriah meyer
three lakes drive
northfield, IL 60093-2753
MDR Report Key25163978
Report Number1417592-2026-01256
Device Sequence Number18308022
Product Code BTI
UDI-Device Identifier00888277703752
UDI-Public00888277703752
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS70004ADLT
Device Lot Number6462303
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown